Journal article icon

Journal article

The phylogenetic regression.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rstb.1989.0106

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
Journal:
Philosophical transactions of the Royal Society of London. Series B, Biological sciences
Volume:
326
Issue:
1233
Pages:
119-157
Publication date:
1989-12-05
DOI:
EISSN:
1471-2970
ISSN:
0962-8436
URN:
uuid:27c05938-11d2-4b9e-b6ae-3e3bc1784a70
Source identifiers:
386572
Local pid:
pubs:386572

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP